Vol. 10, No. 2, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 7, 1617–1859
Issue 6, 1375–1616
Issue 5, 1131–1373
Issue 4, 891–1130
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Anisotropic Ornstein noninequalities

Krystian Kazaniecki, Dmitriy M. Stolyarov and Michał Wojciechowski

Vol. 10 (2017), No. 2, 351–366

We investigate the existence of a priori estimates for differential operators in the L1 norm: for anisotropic homogeneous differential operators T1,,T, we study the conditions under which the inequality

T1fL1(d) j=2T jfL1(d)

holds true. Properties of homogeneous rank-one convex functions play the major role in the subject. We generalize the notions of quasi- and rank-one convexity to fit the anisotropic situation. We also discuss a similar problem for martingale transforms and provide various conjectures.

Ornstein noninequalities, Bellman function, martingale transform
Mathematical Subject Classification 2010
Primary: 26B35, 26B25
Received: 26 January 2016
Revised: 6 October 2016
Accepted: 14 November 2016
Published: 23 February 2017
Krystian Kazaniecki
Institute of Mathematics
University of Warsaw
Dmitriy M. Stolyarov
Institute of Mathematics
Polish Academy of Sciences
P. L. Chebyshev Research Laboratory
St. Petersburg State University
St. Petersburg
St. Petersburg Department of Steklov Mathematical Institute
Russian Academy of Sciences
St. Petersburg
Michał Wojciechowski
Institute of Mathematics
Polish Academy of Sciences
Institute of Mathematics
University of Warsaw